# SDR GTIA050268

- Difficulty date: November 6, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Engine: Pwa JT8D219
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Damaged
- Location: Bs 110
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEAR ON AFT PRESSURE BULKHEAD IN NOSE WHEEL WELL, LOWER LT CORNER STA 110.  REMOVED DAMAGED AREA, CLEANED SHARP EDGES, FAB FILLER AND DOUBLER FROM 7075-T6, TREATED PRIMED AND INSTALLED REPAIR IAW EA.  (K)
